# SDR KCSA101192

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 102,189 hours, 24,702 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WING FRONT SPAR LOWER CHORD AT WS 1475.
